MathSciNet Relay Station
MathSciNet bibliographic data
MR226474 (37 #2064a) 49.00 (93.00)
Warga, J. Functions of relaxed controls. SIAM J. Control 5 1967 628–641.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement